Investigation of the Solution for the $k$-dimensional Device of Differential Inclusion of Laplacian Fraction with Sequential Derivatives and Boundary Conditions of Integral and Derivative

Message:
Article Type:
Research/Original Article (دارای رتبه معتبر)
Abstract:

In this paper, we intend to investigate the solutions of the fractional differential inclusion system with successive derivatives with the Laplace operator and according to the derivative and integral boundary conditions. In this regard, we use the fixed point and end point theorems. Finally, we will show this device's effectiveness by providing some practical examples.

Language:
English
Published:
Journal of Mathematical Extension, Volume:17 Issue: 11, Nov 2023
Page:
6
https://magiran.com/p2710443  
سامانه نویسندگان
  • Samei، Mohammad Esmael
    Author (3)
    Samei, Mohammad Esmael
    Associate Professor Department of Mathematics, Faculty of Basic Science, Bu-Ali Sina University, Hamedan, Iran, Bu-Ali Sina University, همدان, Iran
اطلاعات نویسنده(گان) توسط ایشان ثبت و تکمیل شده‌است. برای مشاهده مشخصات و فهرست همه مطالب، صفحه رزومه را ببینید.
مقالات دیگری از این نویسنده (گان)